Prof. Lennard Funk’s Education Portal

Call: 01625 545071
Email: [email protected]
For treatment enquires visit The Arm Clinic

Wrightington Shoulder Course

Location: Wrightington Hospital

Date: 5/03/2020 - 6/03/2020

Description

Wrightington Upper Limb Unit - “Tricks and Tips in Shoulder Surgery and Rehabilitation” Arthroscopy (Thursday 5th March 2020) and Arthroplasty (Friday 6th March 2020)
Venue: Wrightington Hospital Conference Centre

For course information contact [email protected] 01257 256413 or http://upperlimb.wrightington.com/courses/wrightington-orthopaedic-knowledge-update-courses-2020

 Our confirmed faculty include:

  • (Prof)Rangan Amar - James Cook University Hospital Middlesbrough
  • Jaggi Anju - London
  • Bateman Marcus - Derby Shoulder Unit
  • Cobiella Carlos - University College Hospital London
  • Drew Steve - Coventry
  • Jeyam Muthu - Salford
  • Gibson Jo - Liverpool
  • Clay Katy - Royal Liverpool
  • Kumar Kapil - Woodend Hospital and Aberdeen Royal Infirmary
  • Professor Levy Ofer - Reading
  • Mazuquin Bruno - Warwick University
  • Ravenscroft Matt - Stepping Hill Hospital
  • Snow Martyn - Birmingham
  • Levy Jon - Florida
  • Athwal George - Canada
  • Desai Sanjay - Mumbai
  • Crowther Mark - Cardiff
  • O’Brien Michael - USA

 

Wrightington Course Convenors:

  • Walton Julia
  • Funk Len
  • Monga Puneet

 Wrightington shoulder Physio Team:

  • Russell Sarah
  • Bardsley Jenna
  • Conlon Robert

Wrightington Scientific Team

  • Trail Ian
  • Walton Mike
  • Swamy Krishna
  • Bale Steve

  PROVISIONAL PROGRAMME

Thursday 5th March 2020

  • 08:30 Registration
  • 08:50 Welcome and introduction – Ian Trail
  • 9-9:50. Chair Puneet Monga - Shoulder Trauma
    • 09:00 Proximal Humeral Fractures “PRofHERed Management”
    • 09:10 Clavicle Fractures “I just want it fixed”
    • 09:20 pushing the boundaries of Rehab for shoulder trauma.
    • Cases Discussion 20 min
  • 09:50-10:40 Chair Prof Ian Trail - Rotator Cuff
    • 09:50 Speedy Outcomes following Rotator Cuff Repair.
    • 10:00 Massive Cuff Tears- Choices, Choices, Choices.
    • 10:10 Augmented Cuff Repair- To Patch or not to patch
    • Case Discussion 20 min
  • 10:40 to 11:00 COFFEE BREAK
  • 11:00 to 11:50 Chair Mike Walton - Rotator cuff
    • 11:00 Biological Acromial Resurfacing (BAR) Early Outcomes
    • 11:10 Reverse and Relax
    • 11:20 Managing Expectations following Cuff surgery
    • Case Discussion 20 min
  • 11:50 to 12:30 Chair Julia Walton - Cuff rehab
    • 11:50 Sling or not after Rotator cuff surgery.
    • 12:00 Functional Recovery after cuff surgery. Optimising outcomes.
    • Case discussion 20 min
  • 12:30 TO 13:30 LUNCH BREAK AND EXHIBITIONS
  • 13:30 to 14:00 Chair Prof Lennard Funk
    • Guest lecture Frozen Shoulder evidence based Management
  • 14:00 to 14:50 Chair Jenna Bardsley - Atraumatic instability
    • 14:00 Lessons from Stanmore. Triangles and Spirals.
    • 14:10 What new in Atraumatic Instability management
    • 14:20 Multimodal approach
    • Case Discussion 20 min
  • 14:50 to 15:40 Chair Prof Ian Trail - Instability
    • 14:50 Arthroscopic Bankart repair vs Latarjet
    • 15:00 Latarjet- The Workhorse
    • 15:10 Arthroscopic Bone Block- Early Outcomes.
    • Case discussion 20 min 
  • 15:40 to 16:00 TEA BREAK
  • 16:00 to 16:30 Chair Krishna Swamy
    • Guest Lecture The Shoulder Surgery revolution in the Subcontinent
  • 16:30 to 17:20 Chair Sarah Russell - Biologics
    • 16:30 Role of PRP
    • 16:40 Bio inductive Patch for augmentation of Cuffs.
    • 16:50 Allografts
    • Case Discussion 20 min
  • Close 17:20 
  • 18:00 to 19:30 Drinks and Industry Workshops- Wrightington Hotel 1 Arthrex 2 Tornier, Wright 3 Smith and Nephew 4 DJO
  • 19:30 Course dinner – Wrightington Hotel 

Friday 6th March

  • 08:30 Coffee
  • 9:00-09:50 Chair- Prof Ian Trail - Joint preservation in arthritis
    • 09:00 Physiotherapy for Arthritis
    • 09:10 Biological Options
    • 09:20 Surgical options
    • Case Discussion 20 min
  • 09:50 – 10:50 Chair - Steve Bale - Anatomical TSR
    • 09:50 Stemless TSR
    • 10:00 Copeland’s resurfacing - Current role
    • 10:10 Anatomical TSR in B2 glenoid
    • Case Discussion 20 min
  • 10:50 to 11:05 COFFEE BREAK
  • 11:05 to 11:35 Chair - Mike Walton
    • Guest Lecture Planning for Arthroplasty
  • 11:35 to 12:25 Chair - Puneet Monga - Reverse
    • 11:35 Glenoid Design
    • 11:45 Humeral Design
    • 11:55 Bone Grafting
    • Case Discussion 20 min
  • 12:25 T0 13:15 LUNCH
  • 13:15 to 14:15 Julia Walton - Guest lectures
    • 13:15 Lateralisation in reverse shoulder Arthroplasty
    • 13:45 Enter the Shoulder Arthroplasty Tardis 
  • 14:15 to 15:05 Chair - Sarah Russell - Rehab for Arthroplasty
    • 14:15 Rehab for Anatomical Arthroplasty
    • 14:25 Rehab for Reverse Arthroplasty 
    • 14:35 Post op Rehab: Surgeons Perspective
    • Case Discussion 20 minutes
  • 15:05 to 15:30 TEA BREAK
  • 15:30 to 16:40 Chair Puneet Monga - Building the deficient glenoid
    • 15:30 Patient Specific Jigs
    • 15:40 Dysplastic glenoids
    • 15:50 Using Metallic augments
    • 16:00 Custom made replacements
    • Case Discussion 40 min
  • Close 16:40 

 

 

This course does not allow you to register online.

You will be able to register for this course between 20/11/2019 and 4/03/2020

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information:
verify here.

ShoulderDoc.co.uk satisfies the INTUTE criteria for quality and has been awarded 'editor's choice'.

The material on this website is designed to support, not replace, the relationship that exists between ourselves and our patients. Full Disclaimer